# SDR SCNA20230828217

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 49,841 hours, 27,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 721640: LEFT HAND AFT PHOLUMINESCENT STRIPS AT L/H LAV  DOOR  AREA MISSING APPROX 4 INCHES ( FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM; PHOTOLUMINESCENT STRIPS  ) - - - RESOLUTION: REMOVED AND REPLACED AFT DAMAGED SECTION OF PHOTOLUMINESCENT STRIP REF AMM 33-51-13 OP CHECK GOOD.  THIS CLEARS MEL 33-19-2-A MDDR #119934
